My mother, 84 years old, started suffering with severe
My mother, 84 years old, started suffering with severe itching all over her body about two years ago. We first went to the family doctor who did various blood work -- everything came back normal. We then saw allergist who told us he was 95% sure if was not an allergy and said we should see a dermatologist. We have seen a dermatologist locally for two years, recently went to Johns Hopkins in Baltimore for a second opinion, and are now back at our local dermatologist. He started her on 60 mg prednozone and got her down to 15 mg every other day --that is when we went to Hopkins. She is now as bad as she ever was. She has been on dixopin, gabapentin, and various lotions prescribed by the doctor. Nothing has stopped the itching. She seems to have flare ups and then times during the day when it subsides. A big problem is that she is not sleeping due to the itching. It seems to be worse at night. Along with this, she has severe acid reflux which seems to occur when the itching flares up. HELP! She has no life and the whole family its at our wits end trying to get to the bottom of this.
I have adhd and ocd. I do not sleep well. All sleeping meds
I have adhd and ocd. I do not sleep well. All sleeping meds have failed. Recently a psychiatrist suggested my anxiety level might be keeping me up. In addition to 125mg luvox in morning she said take 50 mg at night. It helped but it is not enough. Any advice?JA: How long have you been dealing with this? Is there anything in particular that seems to make the symptoms better or worse?Customer: Insomnia for 3 to 4 years. Ocd diagnosed 18 years ago. Took luvox then stopped. Restarted luvix 6 months ago and then diagnosed with adhd. 90mg of straterra currently. I also take 10mg of sublinox to help sleep. Despite lack.of deep sleep I awake fully energized.JA: Anything else in your medical history you think the Psychologist should know?Customer: Insulin resistant but that is under control.
I have been having tickling sensations in my upper and
I have been having tickling sensations in my upper and right/left/back lower digestive tract, which is itchy. Now the tickling is happening in my face, chest, and anus. This is happening everyday now for awhile.JA: How long have you been dealing with this? Does anything in particular seem to make the itch better or worse?Customer: I am guessing, about a couple of months? No, I can't say if anything is making it itch better or worse.JA: Anything else in your medical history you think the doctor should know?Customer: No, I have been on the same medications for manic depression for 5 years, and nothing has ever happened like this before. I am almost 59, overweight, and not very active.
I take 15mg of Mirtazapine and 150-200mg of seroquel at
I take 15mg of Mirtazapine and 150-200mg of seroquel at night for sleep and racing thoughts.Today, I took clonidine at 4pm EST with my ADHD. This is the very first time I have taken clonidine with these medications. Afterwards, I felt normal. I then took 50mg of seroquel four hours later. I am now having constant head pressure on the back left part of my head. I am still feeling these symptoms.Is this a result of changing my seroquel dosage? My intentions were to take 50mg at 8pm and the rest around 1am (along with my Mirtazapine). Or is this due to the clonidine?The head pressure is still ongoing. It is not as severe as it was earlier but it is still noticeable. Should I be concerned of any lasting effects?
On 11/01/2016 I was given an Rx for loss of appetite with
On 11/01/2016 I was given an Rx for loss of appetite with considerable wt. loss over a period of one month. The medication was Mirtazapine 15MG, one tablet at bedtime each night. After 3 to 4 doses I became extremely dizzy (unable to walk or stand, weak, con-fused, hallucinations, sore mouth, unable to eat, painful urination, plus other symptoms. I took no more than 6 doses (I still have 24 tablets). My doctor thought my loss of appetite was possibly due to stress and depression. I have been taking Welbutrin for many years for depression. My dizziness has lessened along with no hallucinations. Still can't eat (only soups, chowders and Ensure), weak, sleep a lot. In Sept. I weighed 112# ***** now I weigh 88#. I am a 79 y/o female and my husband (67 y/o) live alone in our own home. CTs of head, chest, & abdomen show no significant abnormalities. Blood chem is norm range except for Vit D def. Scheduled for Mammogram Feb.15. To start in-home PT tomorrow. Is there anything else I need to do at this time? Thank you for any help you have to offer.9
I am having overwhelming hot flashes 10 years after
I am having overwhelming hot flashes 10 years after menopause. What is this?JA: Have you seen a doctor about this yet? What medications are you taking?Customer: My MD says it's normal. Meds are Inderal, clonopin, Prilosec, prednisone, symbicort, multivits, vitamin D3, hydrochlorothiazideJA: What medications do you take daily? Are you allergic to any medications?Customer: The meds above are what I take daily. I'm allergic to penacillin, singularJA: Anything else in your medical history you think the doctor should know?Customer: I have asthma and rheumatoid arthritis
Tingling in hands, vertigo, difficulty swollowing food and
tingling in hands, vertigo, difficulty swollowing food and liquid sometimes, anxiety, frozen shoulder, acid reflux,JA: How long have you been dealing with this? Is there anything in particular that seems to make the symptoms better or worse?Customer: Tingling in hands about 1 week now, on and off,, C5 and C6 damaged, Frozen Shoulder for about 4 years on and off, lately chronic pain for 12 months now, acid reflux for many years,JA: Anything else in your medical history you think the doctor should know?Customer: 7 x nodles on my thyroid, smoker, low blood pressure when standing, normal when upright, IBS,
Post graduation (Liverpool, U.K.)
I've been using Lorazepam for the past few months and
I've been using Lorazepam for the past few months and although I was mostly using it about 3 times a week I've had to use it more recently and for the past month I've used it about 5 times a week. Anywhere between half and 1 mg. Will I need to taper to come off it?JA: Have you seen a doctor about this yet? What medications are you taking?Customer: Did you get my reply to that I clicked off the page by mistake?JA: Anything else in your medical history you think the psychologist should know?Customer: I take Mirtazapine 3.75mg which was cut down from the 15mg I'd been taking from April till July.
I just asked a mental health question and gave my credit
I just asked a mental health question and gave my credit card number, but I could not log in because I did not know my password. My email is***@******.***JA: Have you seen a doctor about this yet? What medications are you taking?Customer: I already answered all these questions, gave my credit card number but could not log in because I did not know my passwordJA: Sorry about that. I must have missed it. Could you tell me again?Customer: I have a mental health question. Am I in the right place and how will I go about this if I can't log in?JA: Anything else in your medical history you think the doctor should know?Customer: This does not answer my question about asking a mental health question, giving my credit card number and then not being able to log in because I do not know my password
Radiation Oncology Attending Director